Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Mar 11, 2007, 9:19 PM CDT for 28 counties in Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2007, 9:19 PM CDT (02:19 UTC)
- Expired
- Mar 12, 2007, 3:40 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 28 counties
Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Edwards County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1305 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 120219 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 919 PM CDT SUN MAR 11 2007 ...A SLOW MOVING STORM SYSTEM WILL RESULT IN A THREAT FOR FLASH FLOODING ACROSS MUCH OF SOUTH CENTRAL TEXAS THROUGH AT LEAST MONDAY MORNING... .A NEARLY STATIONARY UPPER LEVEL DISTURBANCE WILL TAP INTO ABUNDANT GULF MOISTURE...PRODUCING A THREAT OF FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS TONIGHT AND MONDAY MORNING. NUMEROUS THUNDERSTORMS WILL CONTINUE TO TRAIN OVER THE SAME AREA OF SOUTH CENTRAL TEXAS THROUGH LATE TONIGHT...AND A FRONTAL BOUNDARY IS EXPECTED TO BECOME NEARLY STATIONARY OVER SOUTH CENTRAL TEXAS BY EARLY MONDAY MORNING. NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE ALONG AND EITHER SIDE OF THE FRONTAL BOUNDARY WITH A POTENTIAL FOR FLASH FLOODING RAINS THROUGH AT LEAST MONDAY MORNING. THERE IS A CHANCE THAT THIS HEAVY RAIN THREAT WILL CONTINUE INTO TUESDAY. TXZ171>173-183>194-202>209-221>225-121700- /O.NEW.KEWX.FF.A.0004.070312T0219Z-070312T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES- GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY... GONZALES...CUERO...HALLETTSVILLE 919 PM CDT SUN MAR 11 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...EDWARDS... FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MEDINA... REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON AND WILSON. * THROUGH MONDAY MORNING * NUMEROUS SLOW MOVING THUNDERSTORMS WILL TRAIN OVER THE SAME AREAS OF SOUTH CENTRAL TEXAS THROUGH AT LEAST EARLY MONDAY MORNING. SPOTTY HEAVY RAINFALL AMOUNTS OF 3 TO 4 INCHES HAS ALREADY BEEN RECEIVED ACROSS PARTS OF THE HILL COUNTRY THIS EVENING. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SPREAD EAST INTO EASTER PARTS OF SOUTH CENTRAL TEXAS...WITH SPOTTY RAINFALL TOTALS OF 4 TO 6 INCHES POSSIBLE BY MONDAY MORNING. A POSSIBLE STALLING FRONTAL BOUNDARY OVER THE AREA COULD MEAN THAT HEAVY RAINS COULD AFFECT A BROAD AREA OF SOUTH CENTRAL TEXAS. * THE LACK OF SIGNIFICANT RAINFALL OVER THE PAST FEW WEEKS COULD POTENTIALLY DECREASE FLASH FLOOD AWARENESS FOR THIS FLASH FLOOD EVENT. HOWEVER...THESE THUNDERSTORMS CAN PRODUCE HEAVY RAINS OF 2 TO 4 INCHES IN JUST AN HOUR OR TWO...TURNING A DRY CREEK BED INTO A RAGING RIVER. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
1 follow-up statement
000 WGUS64 KEWX 120840 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 340 AM CDT MON MAR 12 2007 TXZ171>173-183>194-202>209-221>225-120945- /O.CAN.KEWX.FF.A.0004.000000T0000Z-070312T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES- GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY... GONZALES...CUERO...HALLETTSVILLE 340 AM CDT MON MAR 12 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE MAIN BULK OF SHOWERS AND THUNDERSTORMS WILL BE EXITING THE REGION BY 5 AM THIS MORNING...PUTTING AN END TO THE THREAT OF FLASH FLOODING WITH THIS ROUND OF THUNDERSTORMS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Mar 11, 8:48 PM CDT, 31 minutes earlier.
Area forecast discussion, Mar 11, 8:48 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 848 PM CDT SUN MAR 11 2007 .UPDATE... LARGE COMPLEX OF THUNDERSTORMS HAVE BEEN VERY EFFICIENT RAIN PRODUCERS WITH ROTATING CELLS PRODUCING MORE OF A HEAVY RAIN THREAT THAN A TORNADO THREAT. NO SVR HAIL REPORTED SO FAR, BUT ECHOES SUGGEST SOME HAS FALLEN ALONG WITH LOCALLIZED DAMAGING WINDS. THE MAIN EVENT IS GOING TO BE THE HEAVY RAINS, AND ALREADY THERE HAVE BEEN MULTIPLE REPORTS OF 3+ INCH RAINS BENEATH THE TRACK OF THE ROTATING STORMS. PRECIPITABLE WATER VALUES APPEAR TO BE WELL OVER 150 PERCENT OF NORMAL THRESHOLD WITH THE DRT 00Z SOUNDING INDICATING 188 PERCENT. WILL ISSUE A FFA UNTIL NOON MONDAY FOR ALL BUT THE SW COUNTIES AS THE POTENTIAL HEAVY RAIN EVENT HAS AN EXCELLENT CHANCE OF TAPPING INTO A DEVEL0PING STALLED FRONTAL BOUNDARY OVER THE AREA. ALSO, PER COORDINATION WITH SPC, WILL EXTEND THE TOR WATCH NUMBER 57 UNTIL 03Z OVER WESTERN COUNTIES FOR REAL, EDWARDS, AND KINNEY. && .PREV DISCUSSION... /ISSUED 645 PM CDT SUN MAR 11 2007/ AVIATION... IFR/LOW MVFR CIGS WILL PREVAIL THROUGH THE FORECAST PERIOD. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA WITH LOCAL LIFR CIGS AND VSBYS. WINDS WILL BE VARIABLE LESS THAN 10 KTS WITH ISOLATED GUSTS TO 40 KTS POSSIBLE NEAR THUNDERSTORMS. PREV DISCUSSION... /ISSUED 332 PM CDT SUN MAR 11 2007/ DISCUSSION... 500 TO 200 HPA LOW/TROF OVER NM CONTINUES TO DEVELOP AND THE TREND TO AN EVENTUAL MARCH RAIN MAKING SYSTEM FOR SOUTH CENTRAL TEXAS CONTINUES TO SHOW UP FROM 12Z INFO TODAY. 500 HPA LOW CNTR IS FORECAST TO MOVE NEAR THE SE CORNER OF NM AND WEST TEXAS TONIGHT...THEN BECOME NEARLY STATIONARY MONDAY AND TUESDAY. THIS PATTERN BODES WELL FOR A GOOD CHANCE OF RAIN TONIGHT AND MONDAY THRU TUESDAY. MESO BOUNDARY WEST AND NORTH OF A DRT TO ECU LINE IS FCST TO DRIFT S AND E THROUGH TONIGHT...HELPING TO GENERATE SCT SHOWERS AND TSTMS. THIS ACTIVITY IS FCST TO SPREAD OVER SOUTH CENTRAL TEXAS TONIGHT AND MONDAY. LOCALLY HEAVY RAIN IS STILL POSSIBLE WITH THIS PATTERN. AS LOW REMAINS NEARLY STNRY OVER WEST TEXAS MONDAY AND TUESDAY...A SERIES OF S/W TROF PASSING AROUND THE SOUTH AND EAST PERIPHERY OF THE LOW APPEAR SUFFICIENT TO SET OFF CONTINUED RAIN CHANCES MONDAY THRU TUESDAY. FORECAST TOOLS CONTINUE TO SHOW STRONGER WESTERLIES DEVELOPING FAR ENOUGH SOUTH AGAIN ON WEDNESDAY TO BEGIN TO CARRY THE 500 HPA LOW OFF TO THE EAST AND SOUTHEAST LATE WEDNESDAY AND WEDNESDAY EVENING. THIS WILL HELP RAIN CHANCES STAY OVER THE AREA TUESDAY NIGHT TO PART OF WEDNESDAY MORNING. SKIES AND RAIN CHANCES ARE EXPECTED TO DECREASE FROM THE WEST LATE WEDNESDAY OR WEDNESDAY EVENING. ON THURSDAY A GENERALLY WARM AND DRY DAY IS EXPECTED FOLLOWED BY COOLER CONDITIONS LATE THURSDAY AND THURSDAY NIGHT...AS COOL AIR MOVES ACROSS THE AREA FROM THE N AND NE. FAST MOVING S/W TROF COMING FROM THE NW OVER COOL AIR THU NIGHT MAY BE ENOUGH TO CAUSE MOSTLY CLOUDY SKIES. COOLER DAYTIME HIGHS ARE EXPECTED FRIDAY...FOLLOWED BY INCREASING MOISTURE AGAIN NEXT WEEKEND AS SOUTHERLY WINDS RETURN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 73 63 72 61 / 100 70 60 70 60 AUSTIN BERGSTROM INTL AIRPORT 62 73 63 72 61 / 100 70 60 70 60 DEL RIO INTL AIRPORT 61 70 59 76 59 / 70 60 50 40 30 SAN ANTONIO INTL AIRPORT 63 73 63 73 63 / 80 70 60 70 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON. && 18/04
Hazardous weather outlook, Mar 11, 7:30 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 730 PM CDT SUN MAR 11 2007 TXZ171>173-183>194-202>209-217>225-228-121200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 730 PM CDT SUN MAR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE THE MAIN THREATS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED MONDAY THROUGH TUESDAY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AT TIMES TONIGHT THROUGH TUESDAY.
In the hours before
Special weather statement, Mar 11, 3:42 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 342 PM CDT SUN MAR 11 2007 TXZ171>173-183>194-202>209-217>225-228-120315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 342 PM CDT SUN MAR 11 2007 ...GOOD CHANCE OF RAIN EXPECTED TONIGHT THROUGH MONDAY...TUESDAY...AND TUESDAY NIGHT... A MARCH RAIN MAKING WEATHER SYSTEM WILL CONTINUE TO DEVELOP ACROSS NEW MEXICO AND WEST TEXAS TONIGHT AND MONDAY...AND THEN MOVE SLOWLY EAST WEDNESDAY. THIS WILL BRING A GOOD CHANCE OF RAIN...WITH SHOWERS OR THUNDERSTORMS...TO SOUTH CENTRAL TEXAS TONIGHT AND MONDAY THROUGH TUESDAY AND TUESDAY NIGHT. SOME OF THE THUNDERSTORMS COULD BE SEVERE OVER THE NORTH AND WEST PART OF THE AREA TONIGHT. LOCALLY IS POSSIBLE TONIGHT THROUGH TUESDAY. A CHANCE OF RAIN OR SHOWERS IS EXPECTED TO LINGER WEDNESDAY MORNING...THEN RAIN CHANCES AND CLOUDS ARE FORECAST TO DECREASE FROM THE WEST WEDNESDAY AFTERNOON TO WEDNESDAY EVENING. ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
Local storm report, Mar 11, 7:37 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CDT SUN MAR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 N UTOPIA 29.63N 99.53W
03/11/2007 M0.00 INCH UVALDE TX CO-OP OBSERVER
3.12 INCHES OF RAINFALL IN 1 HOUR 30 MINUTES.
0645 PM HEAVY RAIN 11 NNE FREDERICKSBURG 30.42N 98.80W
03/11/2007 M0.00 INCH GILLESPIE TX CO-OP OBSERVER
2.42 INCHES OF RAINFALL IN 45 MINUTES.
0650 PM TSTM WND GST 1 N PANDALE 30.20N 101.55W
03/11/2007 E0 MPH VAL VERDE TX CO-OP OBSERVER
48 MPH WIND GUSTS
0720 PM HEAVY RAIN 1 E HORSESHOE BAY 30.54N 98.34W
03/11/2007 E0.00 INCH BURNET TX AMATEUR RADIO
FLOODING RAINFALL, ABOUT 2 INCHES PER HOUR.
&&
PMLocal storm report, Mar 11, 9:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CDT SUN MAR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 N HORSESHOE BAY 30.55N 98.35W
03/11/2007 LLANO TX CO-OP OBSERVER
SEVERLA LOW WATER CROSSING CLOSED IN HORSESHOE BAY ALONG
WITH PEA SIZE HAIL.
0810 PM TSTM WND DMG 8 W ROUND MOUNTAIN 30.44N 98.49W
03/11/2007 BLANCO TX CO-OP OBSERVER
NUMEROUS TREE LIMBS IN THE ROADS ACROSS NORTHERN BLANCO
COUNTY, NEAR THE TOWN OF BLOWOUT.
0830 PM HEAVY RAIN 4 E BOERNE 29.80N 98.67W
03/11/2007 M0.00 INCH KENDALL TX CO-OP OBSERVER
3.06 INCHES OF RAINFALL IN ONE HOUR FROM 1930 CDT TO 2030
CDT.
0839 PM FLASH FLOOD 2 W MARBLE FALLS 30.58N 98.31W
03/11/2007 BURNET TX AMATEUR RADIO
HEAVY RAINFALL HAS CAUSED A ROCK SLIDE NEAR MARBLE FALLS
WHICH HAS CLOSED HIGHWAY 2147.
0844 PM FLOOD 5 SE MARBLE FALLS 30.53N 98.21W
03/11/2007 BURNET TX AMATEUR RADIO
RISING WATER IN THE MEADOW LAKES SUBDIVISION IS FLOWING
INTO INTO THEIR HOUSES.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet | 63 min |
| Mar 11, 7:55 PM CDT | Flash Flood Warning | EWX | Comal, Kendall | 3 hr |
| Mar 11, 7:57 PM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Mar 11, 8:07 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Mar 11, 8:13 PM CDT | Tornado Warning | EWX | Bexar, Comal | 32 min |
| Mar 11, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 41 min |
| Mar 11, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 55 min |
| Mar 11, 8:30 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 60 min |
| Mar 11, 8:45 PM CDT | Tornado Warning | EWX | Comal | 30 min |
| Mar 11, 9:12 PM CDT | Tornado Warning | EWX | Comal | 33 min |
| Mar 11, 9:36 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Real | 3 hr |
| Mar 11, 9:55 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 2 hr |
| Mar 11, 10:20 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe | 3 hr |
| Mar 11, 10:20 PM CDT | Flash Flood Warning | EWX | Blanco, Hays | 3 hr |
| Mar 11, 10:37 PM CDT | Flash Flood Warning | EWX | Bexar, Medina, Uvalde | 3 hr |
| Mar 11, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 60 min |
| Mar 11, 10:59 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Mar 11, 11:03 PM CDT | Flash Flood Warning | EWX | Comal, Kendall | 3 hr |
| Mar 11, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 66 min |
| Mar 12, 12:30 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 45 min |
| Mar 12, 1:15 AM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Mar 12, 1:25 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 95 min |
| Mar 12, 1:59 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Mar 12, 2:01 AM CDT | Flash Flood Warning | EWX | Comal, Kendall | 3 hr |
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.